学術論文

  1. Y. Hamana, On the central limit theorem for the multiple point range of random walk, J. Fac. Sci., Univ. Tokyo, Sec. IA, 39 (1992), 339-363.
  2. Y. Hamana, The variance of the single point range of two dimensional recurrent random walk, Proc. Japan Acad., Ser. A, 68 (1992), 195-197.
  3. Y. Hamana, The law of the iterated logarithm for the single point range random walk, Tokyo J. Math., 17 (1994), 171-180.
  4. Y. Hamana, The fluctuation results for the single point range of random walks in low dimensions, Japan. J. Math., 21 (1995), 287-333.
  5. Y. Hamana, The limit theorems for the single point range of strongly transient random walks, Osaka J. Math., 32 (1995), 869-886.
  6. Y. Hamana, On the multiple point range of three dimensional random walks, Kobe J. Math., 12 (1995), 95-122.
  7. Y. Hamana, The fluctuation result for the multiple point range of two dimensional recurrent random walks, Ann. Probab., 25 (1997), 568-639.
  8. Y. Hamana, A remark on the multiple point range of two dimensional random walks, Kyushu J. Math., 52 (1998), 23-80.
  9. Y. Hamana, An almost sure invariance principle for the range of random walks, Stoch. Proc. Appl., 78 (1998), 131-143.
  10. Y. Hamana, Asymptotics of the moment generating function for the range of random walks, J. Theoret. Probab., 14 (2001), 189-197.
  11. Y. Hamana and H. Kesten, A large-deviation result for the range of random walk and for the Wiener sausage, Probab. Theory Related Fields, 120 (2001), 183-208.
  12. Y. Hamana and H. Kesten, Large deviations for the range of an integer valued random walk, Ann. Henri Poincaré, 38 (2002), 17-58.
  13. Y. Hamana, A remark on the range of three dimensional pinned random walks, Kumamoto J. Math., 19 (2006), 83--98.
  14. Y. Hamana, On the range of pinned random walks, Tohoku Math. J., 58 (2006), 329--357.
  15. Y. Hamana, On the expected volume of the Wiener sausage, J. Math. Soc. Japan, 62 (2010), 1113-1136.
  16. Y. Hamana, The expected volume and surface area of the Wiener sausage in odd dimensions, Osaka J. Math., 49 (2012), 853-868.
  17. Y. Hamana and H. Matsumoto, The probability densities of the first hitting times of Bessel processes, Journal of Math-for-Industry, 4B (2012), 91-95.
  18. Y. Hamana and H. Matsumoto, The probability distribution of the first hitting time of Bessel processes, Trans. Amer. Math. Soc., 365 (2013), 5237-5257.
  19. Y. Hamana and H. Matsumoto, Asymptotics of the probability distributions of the first hitting time of Bessel processes, Electron. Commun. Probab., 19-5 (2014), 1-5.
  20. Y. Hamana, Asymptotic expansion of the expected volume of the Wiener sausage in even dimensions, Kyushu J. Math., 70 (2016), 167-196.
  21. Y. Hamana and H. Matsumoto, Hitting times of Bessel processes, volume of Wiener sausages and zeros of Macdonald functions, J. Math. Soc. Japan, 68 (2016), 1615-1653.
  22. Y. Hamana and H. Matsumoto, Hitting times to spheres of Brownian motions with and without drifts, Proc. Amer. Math. Soc., 144 (2016), 5385-5396.
  23. Y. Hamana and H. Matsumoto, A formula for the expected volume of the Wiener sausage with constant drift, Forum Math., 29 (2017), 369-382.
  24. Y. Hamana and H. Matsumoto, Precise asymptotic formulae for the first hitting times of Bessel processes, Tokyo. J. Math. (toappear)
  25. Y. Hamana, H. Matsumoto and T. Shirai, On the zeros of the Macdonald functions, preprint. [arXiv:1302.5154]
  26. Y. Hamana, The probability distributions of the firsthitting times of radial Orenstein-Uhlenbeck processes, in preparation.

論説

  1. 濱名裕治, Wiener sausage に対する極限定理と関連する話題, 数学, 54 (2002), 147-166.